×

zbMATH — the first resource for mathematics

Closed operator ideals and interpolation. (English) Zbl 0439.47029

MSC:
47L10 Algebras of operators on Banach spaces and other topological linear spaces
46M35 Abstract interpolation of topological vector spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Beauzamy, B, Opérateurs uniformément convexifiants entre espaces de Banach, Studia math., 57, 103-139, (1976) · Zbl 0372.46016
[2] Beauzamy, B, Opérateurs de type Rademacher entre espaces de Banach, (), exposés VI-VII · Zbl 0344.46050
[3] {\scB. Beauzamy}, Propriété de Banach-Saks, Studia Math.{\bf66}, No. 3, in press.
[4] Beauzamy, B, Espaces d’interpolation réels: topologie et géométrie, (), 666 · Zbl 0382.46021
[5] Butzer, P.L; Behrens, H, Semi-groups of operators and approximation, (1967), Springer-Verlag Berlin/Heidelberg/New York
[6] Davis, W.J; Figiel, T; Johnson, W.B; Pełczyński, A, Factoring weakly compact operators, J. functional analysis, 17, 311-327, (1974) · Zbl 0306.46020
[7] Figiel, T; Sucheston, L, An application of Ramsey sets in analysis, Advances in math., 20, 103-105, (1976) · Zbl 0325.46029
[8] Gordon, Y; Lewis, D.R; Retherford, J.R, Banach ideals of operators with applications, J. functional analysis, 14, 85-129, (1973) · Zbl 0272.47024
[9] Heinrich, S, Finite representability and super-ideals of operators, Dissertationes math. rozprawy mat., 172, (1980) · Zbl 0443.47042
[10] Lions, J.-L; Peetre, J, Sur une classe d’espaces d’interpolation, Publ. math. I.H.E.S., 19, (1964) · Zbl 0148.11403
[11] Pietsch, A, Theorie der operatorenideale, (1972), Friedrich-Schiller-Universität Jena · Zbl 0238.46067
[12] Pietsch, A, Operator ideals, (1978), Deutscher Verlag der Wissenschaften Berlin, and North-Holland, Amsterdam · Zbl 0399.47039
[13] Pietsch, A, Products and quotients of closed operator ideals, (), in press · Zbl 0399.47039
[14] Pietsch, A, ()
[15] Puhl, A, Quotienten von operatorenidealen, Math. nachr., 79, 131-144, (1977) · Zbl 0375.46056
[16] {\scO. I. Reǐnov}, On some weak-star compact sets in conjugate Banach spaces, Izv. Akad. Nauk SSSR Ser. Mat., in press.
[17] Rosenthal, H.P, A. characterization of Banach spaces containing l^{1}, (), 2411-2413 · Zbl 0297.46013
[18] {\scC. Stegall}, The Radon-Nikodým property in conjugate Banach spaces, II, Trans. Amer. Math. Soc., in press. · Zbl 0475.46016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.